# SDR AWXA200601365

- Difficulty date: July 21, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 58,810 hours, 34,324 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Part number: 6545855538
- Condition: Corroded
- Location: Bs 954-995
- Part time: 58,810 hours, 34,324 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON R2 INNER STRUCTURE BS 954-993 RBL 43-52 WL 208.  MAINTENANCE REMOVED AND REPLACED R2 INNER STRUCTURE BS 912-1006 RBL 43 WL 208 IAW B737-300 SRM 51-40-02-0G PARA 4B AND 7D, FIGS 3, 4, 8, 12.
